# SDR CA040809007

- Difficulty date: August 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,540 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Condition: Vibration
- Location: Transmission
- Component: Transmission
- Component part number: 350A32040000
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD 3 PER VIBRATION APPEAR DURING FORWARD FLIGHT. PILOT LANDED AT DESTINATION AND PHONED IN FOR A PRECAUTIONARY MEASURE. COMPANY DISPATCHED ANOTHER AIRCRAFT AND ENGINEER TO ACCESS THE PROBLEM.  TRANSMISSION WAS CHANGED AND AIRCRAFT WAS RETURNED TO SERVICE.
